Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year


IMPACT FACTOR 2016: 1.097

CiteScore 2016: 1.09

SCImago Journal Rank (SJR) 2016: 0.872
Source Normalized Impact per Paper (SNIP) 2016: 0.887

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 5, Issue 4 (Jan 2005)

Issues

Three Matlab Implementations of the Lowest-order Raviart-Thomas Mfem with a Posteriori Error Control

C. Bahriawati
  • Institute for Applied Mathematics and Numerical Analysis, Vienna, University of Technology Wiedner Hauptstraße 8-10, A-1040 Vienna, Austria.
  • Email:
C. Carstensen
  • Department of Mathematics, Humboldt University Berlin, Unter den Linden 6, D-10099 Berlin, Germany.
  • Email:

Abstract

The numerical approximation of the Laplace equation with inhomogeneous mixed boundary conditions in 2D with lowest-order Raviart-Thomas mixed finite elements is realized in three flexible and short MATLAB programs. It is the aim of this paper to derive, document, illustrate, and validate the three MATLAB implementations EBmfem, LMmfem, and CRmfem for further use and modification in education and research. A posteriori error control with a reliable and efficient averaging technique is included to monitor the discretization error. Therein, emphasis is on the correct treatment of mixed boundary conditions. Numerical examples illustrate some applications of the provided software and the quality of the error estimation.

Keywords: Matlab; implementation; mixed finite element method; Raviart-Thomas finite element method; Crouzeix-Raviart finite element method; nonconforming finite element method

About the article

Received: 2005-06-19

Revised: 2005-08-16

Accepted: 2005-10-25

Published in Print:


Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2005-0016.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in